Volume 3, Issue 8 (Mar 2006)                   2006, 3(8): 83-87 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

حامدی مبرا لیلا. معرّفی متریک لورنتسی بر روی منیفلدها و بررسی گروههای لی تک مدولی. Journal of Operational Research and Its Applications. 2006; 3 (8) :83-87
URL: http://jamlu.liau.ac.ir/article-1-118-en.html
Abstract:   (7760 Views)
This article has no abstract.
     
Type of Study: Research | Subject: General
Received: 2006/09/6 | Published: 2006/03/15

Add your comments about this article : Your username or Email:
CAPTCHA

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.